Mathematische Zeitschrift

, Volume 224, Issue 4, pp 567–601 | Cite as

On the equivariant homotopy of free abelian groups on \(G\)-spaces and \(G\)-spectra

  • P. Lima-Filho


Abelian Group Free Abelian Group Equivariant Homotopy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • P. Lima-Filho
    • 1
  1. 1.Texas A&M University, Department of Mathematics, College Station, TX 77843-3368, USA; e-mail: plfilho@math.tamu.eduUS

Personalised recommendations